# SDR SWIA2025122204

- Difficulty date: December 4, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N132SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000451
- Aircraft time: 27,140 hours, 15,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 88 HAS CORROSION ON FWD FACE AT STGR 27R-28R.   (C-CHECK RO 12/19/2025)REMOVED AND REPLACED FR 88 LWR SECTION AT STGR 26R-26L REF EMB 175 SRM 51-40-08.THIS REPAIR DOESN'T EFFECT THE WEIGHT AND BALANCE. NO FURTHER ACTION REQUIRED.
